Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On boundary blow-up problems for the complex Monge-Ampère equation


Author: Szymon Plis
Journal: Proc. Amer. Math. Soc. 136 (2008), 4355-4364
MSC (2000): Primary 32W20, 35B65
Published electronically: July 8, 2008
MathSciNet review: 2431050
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the $ \mathcal{C}^\infty$ regularity for some complex Monge-Ampère equations with boundary data equal to $ +\infty$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32W20, 35B65

Retrieve articles in all journals with MSC (2000): 32W20, 35B65


Additional Information

Szymon Plis
Affiliation: Institute of Mathematics, Cracow University of Technology, Warszawska 24, 31-155 Kraków, Poland
Email: splis@pk.edu.pl

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09513-0
PII: S 0002-9939(08)09513-0
Keywords: Complex Monge-Amp\`ere equation, blow up problem.
Received by editor(s): November 6, 2007
Published electronically: July 8, 2008
Additional Notes: This research was partially supported by Polish grant MNiSW 3342/H03/2006/31
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.